# SDR MASA200400416

- Difficulty date: July 21, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8201
- Aircraft serial: 425
- Aircraft time: 20,528 hours, 23,436 cycles
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 30005000056
- Part serial: 1108
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 791 hours, 759 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO THE GATE DUE TO AN UNCOMMANDED AUTOFEATHER OF NR 1 ENGINE.  MEL'D AUTOFEATHER SYSTEM AFTER VERIFYING IT WAS AT FAULT.  7/21 MAINTENANCE REPLACED TSCU, OPS CHECKED GOOD.
